| Catalog Number |
LITNG12HTORQ115 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat a deep vein thrombosis (dvt) using an indigo system cat12 aspiration catheter (cat12) and a non-penumbra sheath.During the procedure, while retracting the cat12 to flush it after completing a pass, the distal end of the cat12 broke inside the sheath.Therefore, the sheath containing the cat12 was removed and the broken cat12 was retrieved.The procedure was completed using a new cat12 and the same sheath.There was no report of an adverse effect to the patient.